# SDR DALA2024022602658

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0213579) ZEE CHANNEL HAS CORROSION IN MULTIPLE AREAS FROM STA 727I-727D LBL25 WL 158. REPLACED OUT OF LIMITS SECTION 727F+10 TO STA 727I PER SRM 53-00-53-2R AND B737 SRM 51-40-02-0G-0.
